# SDR USAA20110428SB067

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - CREW REPORTED THE AFT CABIN EMERGENCY FLASHLIGHT INOPERATIVE (DOES NOT FLASH RED).  MAINTENANCE REPLACED THE AFT CABIN EMERGENCY FLASHLIGHT.
